Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have floater in left eye. Had cataract surgery. Have lightheadedness. Suggestions?

Hi there, I have had a floater the size of a contact lens in my left eye for 3 weeks now. I did have cataract surgery in that eye last August. I have had a few lights flashing on the side of my eye, been checked out twice and everything is fine, she can see the floater. Now its broken into two. I have a bit of light headedness as well.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
hi jyoung2... the history of complaints you are giving is very brief. floaters and flashes of light are due to retinal irritation. so i want to know whether you are diabetic or hypertensive and whats your age.. floaters can occur in cases of vitreous degeneration can be age related or due to a refractive error i.e., myopia. but flashes of light is something emergency have to rule out many retinal pathologies. so consult your ophthalmologist immediately and let me know your all details.. thank you.. take care:)
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor